# SDR ASAA0842519

- Difficulty date: January 21, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 51,312 hours, 30,015 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Torque Shaft
- Condition: Binding
- Location: Lt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT EXTEND BEYOND 9 + 1.  FLAPS WERE SYMMETRICAL BUT DID NOT AGREE WITH FLAP HANDLE COMMAND TO 15DEGS.  FLAP WOULD NOT MOVE USING "ALT FLAPS".  OPS FROM QRC EMERGENCY DECLARED.  DIVERTED TO KTN.  FOUND LT WING INBD FLAP MID FLAP TORQUE SHAFT DOOR BINDING AND RESTRICTING FLAP MOVEMENT.  RELEASED PER CDL 57 53 1.  LT INBD MID FLAP TORQUE SHAFT CLEARANCE DOOR REMOVED.
